MATHEMATICA BOHEMICA, Vol. 130, No. 3, pp. 225-229 (2005)

Multipliers of temperate distributions

Jan Kucera, Carlos Bosch

Jan Kucera, Department of Mathematics, Washington State University, Pullman, Washington 99164-3113, U.S.A., e-mail:; Carlos Bosch, Departamento de Matematicas, ITAM, Mexico D.F., MEXICO, e-mail:

Abstract: Spaces $\mathcal{O}_q$, $q \in\N$, of multipliers of temperate distributions introduced in an earlier paper of the first author are expressed as inductive limits of Hilbert spaces.

Keywords: temperate distribution, multiplication operator, inductive limit of locally convex spaces, projective limit of locally convex spaces, generalized derivative, Sobolev derivative

Classification (MSC2000): 46F10, 46A13

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2005–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition